# SDR IPXA2019092447192

- Difficulty date: September 10, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H O/B FLAP O/B HINGE BRACKET HAS CORROSION IN BEARING BORE.REPAIRED CORRODED L/H O/B FLAP O/B HINGE BRACKET BEARING BORE IAW CMM 57-44-09 REPAIR 1-1 TABLE 601. (MINOR)
